Výsledky vyhledávání

  1. 1. 0485671 - MU-W 2018 JP eng C - Konferenční příspěvek (zahraniční konf.)
    Řehák, Pavel
    Half-linear differential equations, the Karamata theory, and the de Haan theory.
    Qualitative theory of ordinary differential equations in real domains. Kyoto: Research lnstitute for Mathematical Sciences, 2016 - (Yamaoka, N.), s. 1-25. RIMS Kokyuroku, 1993.
    [Qualitative theory of ordinary differential equations in real domains. Kyoto (JP), 09.11.2015-11.11.2015]
    Institucionální podpora: RVO:67985840
    Klíčová slova: differential equations * Karamata theory * Haan theory
    Kód oboru RIV: BA - Obecná matematika
    http://www.kurims.kyoto-u.ac.jp/~kyodo/kokyuroku/contents/pdf/1993-01.pdf
    Trvalý link: http://hdl.handle.net/11104/0280632
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak4.pdf12.9 MBVydavatelský postprintpovolen
     

  2. 2. 0470375 - MU-W 2017 RIV SK eng J - Článek v odborném periodiku
    Řehák, Pavel
    A few remarks on Poincare-Perron solutions and regularly varying solutions.
    Mathematica Slovaca. Roč. 66, č. 6 (2016), s. 1297-1318 ISSN 0139-9918
    Institucionální podpora: RVO:67985840
    Klíčová slova: Perron theorem * regularly varying solution * linear differential equation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.346, rok: 2016
    https://www.degruyter.com/view/j/ms.2016.66.issue-6/ms-2016-0224/ms-2016-0224.xml?format=INT
    Trvalý link: http://hdl.handle.net/11104/0268033
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak3.pdf1610.8 KBVydavatelský postprintvyžádat
     

  3. 3. 0463600 - MU-W 2017 RIV US eng J - Článek v odborném periodiku
    Řehák, Pavel
    Methods in half-linear asymptotic theory.
    Electronic Journal of Differential Equations. Roč. 2016, Č. 267 (2016), s. 1-27 ISSN 1072-6691
    Institucionální podpora: RVO:67985840
    Klíčová slova: half-linear differential equation * nonoscillatory solution * regular variation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.954, rok: 2016
    http://ejde.math.txstate.edu/Volumes/2016/267/abstr.html
    Trvalý link: http://hdl.handle.net/11104/0262746
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak2.pdf1402.7 KBVydavatelský postprintvyžádat
     

  4. 4. 0461884 - MU-W 2018 RIV US eng J - Článek v odborném periodiku
    Řehák, Pavel
    Asymptotic formulae for solutions of half-linear differential equations.
    Applied Mathematics and Computation. Roč. 292, January (2017), s. 165-177 ISSN 0096-3003
    Institucionální podpora: RVO:67985840
    Klíčová slova: half-linear differential equation * nonoscillatory solution * regular variation
    Kód oboru RIV: BA - Obecná matematika
    Obor OECD: Applied mathematics
    Impakt faktor: 1.738, rok: 2016
    http://www.sciencedirect.com/science/article/pii/S0096300316304581
    Trvalý link: http://hdl.handle.net/11104/0261447
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak.pdf1594.4 KBVydavatelský postprintvyžádat
     

  5. 5. 0461877 - MU-W 2017 RIV US eng J - Článek v odborném periodiku
    Řehák, Pavel - Taddei, V.
    Solutions of half-linear differential equations in the classes Gamma and Pi.
    Differential and Integral Equations. Roč. 29, 7-8 (2016), s. 683-714 ISSN 0893-4983
    Institucionální podpora: RVO:67985840
    Klíčová slova: half-linear differential equation * positive solution * asymptotic formula
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.565, rok: 2016
    http://projecteuclid.org/euclid.die/1462298681
    Trvalý link: http://hdl.handle.net/11104/0261440
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1402.2 KBVydavatelský postprintvyžádat
     

  6. 6. 0458376 - MU-W 2017 RIV GB eng J - Článek v odborném periodiku
    Řehák, Pavel
    Asymptotic formulae for solutions of linear second--order difference equations.
    Journal of Difference Equations and Applications. Roč. 22, č. 1 (2016), s. 107-139 ISSN 1023-6198
    Institucionální podpora: RVO:67985840
    Klíčová slova: linear difference equation * asymptotic behavior * nonoscillatory solution
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.762, rok: 2016
    http://www.tandfonline.com/doi/abs/10.1080/10236198.2015.1077815?journalCode=gdea20
    Trvalý link: http://hdl.handle.net/11104/0258640
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak.pdf12.1 MBVydavatelský postprintvyžádat
     

  7. 7. 0446870 - MU-W 2016 RIV HU eng J - Článek v odborném periodiku
    Řehák, Pavel
    Exponential estimates for solutions of half-linear differential equations.
    Acta Mathematica Hungarica. Roč. 147, č. 1 (2015), s. 158-171 ISSN 0236-5294
    Institucionální podpora: RVO:67985840
    Klíčová slova: half-linear differential equation * decreasing solution * increasing solution * asymptotic behavior
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.469, rok: 2015
    http://link.springer.com/article/10.1007%2Fs10474-015-0522-9
    Trvalý link: http://hdl.handle.net/11104/0248820
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1696 KBVydavatelský postprintvyžádat
     

  8. 8. 0445822 - MU-W 2016 RIV DE eng J - Článek v odborném periodiku
    Matucci, S. - Řehák, Pavel
    Extremal solutions to a system of n nonlinear differential equations and regularly varying functions.
    Mathematische Nachrichten. Roč. 288, 11-12 (2015), s. 1413-1430 ISSN 0025-584X
    Grant ostatní:GA ČR(CZ) GAP201/10/1032
    Program:GA
    Institucionální podpora: RVO:67985840
    Klíčová slova: positive extremal solutions * asymptotic representation * quasilinear systems
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.688, rok: 2015
    http://onlinelibrary.wiley.com/doi/10.1002/mana.201400252/abstract
    Trvalý link: http://hdl.handle.net/11104/0247888
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak.pdf1272.1 KBVydavatelský postprintvyžádat
     

  9. 9. 0429354 - MU-W 2015 RIV US eng J - Článek v odborném periodiku
    Řehák, Pavel
    De Haan type increasing solutions of half-linear differential equations.
    Journal of Mathematical Analysis and Applications. Roč. 412, č. 1 (2014), s. 236-243 ISSN 0022-247X
    Institucionální podpora: RVO:67985840
    Klíčová slova: half-linear equation * increasing solution * Beurling slowly varying function * class Gamma * regular variation * rapid variation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.120, rok: 2014
    http://www.sciencedirect.com/science/article/pii/S0022247X13009633
    Trvalý link: http://hdl.handle.net/11104/0234482
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak2.pdf1247.9 KBVydavatelský postprintvyžádat
     

  10. 10. 0429349 - MU-W 2015 RIV DE eng J - Článek v odborném periodiku
    Řehák, Pavel - Matucci, S.
    Asymptotics of decreasing solutions of coupled p-Laplacian systems in the framework of regular variation.
    Annali di Matematica Pura ed Applicata. Roč. 193, č. 3 (2014), s. 837-858 ISSN 0373-3114
    Institucionální podpora: RVO:67985840
    Klíčová slova: decreasing solution * quasilinear system * Emden-Fowler system * Lane-Emden system * regular variation
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.065, rok: 2014
    http://link.springer.com/article/10.1007%2Fs10231-012-0303-9
    Trvalý link: http://hdl.handle.net/11104/0234478
    Název souboruStaženoVelikostKomentářVerzePřístup
    Rehak1.pdf1317.5 KBVydavatelský postprintvyžádat